BibTeX record: journals/jsyml/JockuschLSS89

download as .bib file

@article{DBLP:journals/jsyml/JockuschLSS89,
  author    = {Carl G. Jockusch Jr. and
               Manuel Lerman and
               Robert I. Soare and
               Robert Solovay},
  title     = {Recursively Enumerable Sets Modulo Iterated Jumps and Extensions of
               Arslanov's Completeness Criterion},
  journal   = {J. Symb. Log.},
  volume    = {54},
  number    = {4},
  pages     = {1288--1323},
  year      = {1989},
  url       = {http://dx.doi.org/10.1017/S0022481200041104},
  doi       = {10.1017/S0022481200041104},
  timestamp = {Tue, 05 Aug 2014 16:36:19 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jsyml/JockuschLSS89},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}